advertisement
Question
Posted by: Blue | 2004/10/25

Iron tablets and mutivitamin - is it okay?

I discovered that I had anaemia about 2 months ago My Dr put me on some iron tablets that also caontain folic acid.

My gynae just confirmed that I'm about 5 and half weeks pregnany. He gave me a script for multivitamins and low-dose aspirin. I forgot to mention to him that I'm on iron tablets. I was wondering if I should continue to take my iron tablets and also take multivitamin and low dose aspirin or must put of them on hold. I'm worried that the total iron & folic acid from the 2 tablets might be too much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your multivitamin may contain iron and you may not need the extra iron tablets. Check the doses with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rene | 2004/10/25

Call him or ask your pharmacist to be sure. My gynae only prescribed a multivitamin (contains iron) after 12 weeks when I was finished with the folic acid as the combination of the two tend to make you nauseous and constipated.

Hope this helps.
Rene

Reply to Rene

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement